home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg, 4 fl oz
slide 2 of 6, Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg, 4 fl oz
slide 3 of 6, Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg, 4 fl oz
slide 4 of 6, Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg, 4 fl oz
slide 5 of 6, Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg, 4 fl oz
slide 6 of 6, Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg, 4 fl oz
Advil

Children's Advil Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) Fruit Flavor 100mg

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer is children's ibuprofen that provides unsurpassed fever relief among OTC fever reducers/pain relievers for children ages 2 to 11 for up t…

Ingredients

In Each 5 mL Active Ingredients: Ibuprofen (NSAID) (100 mg), Pain Reliever/Fever Reducer. In Each 5 mL Inactive Ingredients: Artificial Flavor, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, …

contains an NSAID, which may cause severe stomach bleeding